Translator Disclaimer
1995 Sufficient conditions for the asymptotic stability of invariant manifolds
I. N. Shchitov
Differential Integral Equations 8(4): 921-930 (1995).

Abstract

Sufficient conditions for the asymptotic stability of invariant manifolds of nonlinear systems of ordinary differential equations, $\dot x=f(t,x)$, are expressed directly in terms of $f$. A special case of these conditions is the well-known Poincaré criterion for the asymptotic orbital stability of a limit cycle.

Citation

Download Citation

I. N. Shchitov. "Sufficient conditions for the asymptotic stability of invariant manifolds." Differential Integral Equations 8 (4) 921 - 930, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0815.34045
MathSciNet: MR1306601

Subjects:
Primary: 34D35
Secondary: 34C30, 58F10

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top